# SDR IXXA2022060109

- Difficulty date: March 14, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Part number: 146T83147
- Part serial: 0191446
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MAIN SCUFF PLATE CORRODED
